Golden maps between golden Riemannian manifolds and constancy of certain maps

Articles > Article · 2014

Authors: Bayram ŞAHİN, Mehmet Akif Akyol

MATHEMATICAL COMMUNICATIONS, Journal Indexed in SCI Expanded, International, Scopus, 2014, vol 19, pp 333-342

Summary

We first introduce Golden maps between Golden Riemannian manifolds, give an example and show that such map is harmonic. Then we investigate the constancy of certain maps from Golden Riemannian manifolds to various manifolds by imposing the holomorphic-like map condition. Then we consider the reverse case and show that all such maps are constant.

View details